# SDR ULX2004F00016

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N221LA
- Make and model: Snias AS350B2
- Aircraft serial: 3220
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Inoperative
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO OUTPUT, PROBABLE CAUSE:  BRUSHES DESTROYED, BRUSH SPRINGS DAMAGED, ARMATURE GROOVED.  HIGH AMPERAGE.  MONITOR LOAD DURING USING.
